# SDR 2004FA0000382

- Difficulty date: March 29, 2004
- Submitted: March 29, 2004
- Operation: General aviation
- Aircraft: N140XS
- Make and model: Aimm AMT200S
- Aircraft serial: 200140
- Aircraft time: 140 hours
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Cable
- Part number: 52621
- Condition: Broken
- Location: Starter
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER CABLE PN 52621 BROKE AT THE LUG CONNECTED TO THE STARTER.
